Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Corn cap in foot. Painful after stopping medicine. Difficulty walking. What am I to do?

I have a problem of corn cap on my right foot middle. I found this on last month and consult to the doctor. He saw and fully dressed and gave me a medicine for pain and infection. It is decreased with medicine using. Then when I was not used the medicines corp was very painful and creating a problem for walking. So please suggest me what I am do?
Asked On : Sat, 17 Nov 2012
Answers:  2 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Corn develops at pressure points.
You can get improvement by shifting the pressure to some other point. This can be done by getting the shoes modified or changing your walking or sitting style.
Sometimes it develops due to ill-fitting footwear. So keep it in mind.
You may get relief by wearing soft and padded footwear.
Your doctor can remove the corn layer by layer by using a surgical blade. So explore this option by discussing with him/her.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sat, 17 Nov 2012
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi, it seems like you had developed corn that got secondarily infected. The treatment is to treat the infection first with antibiotics and analgesics and once the infection subsides, to get the corn pared, enucleated or excised. Corn develops at the area of friction, do not wear ill fitted obstructive foot wear. Consult your dermatologist to get it removed. Take care
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor